# SDR CHI1791

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N548CH
- Make and model: Skrsky CH54A
- Aircraft serial: 18461
- System (JASC): 6210 · Main Rotor Blades
- Part: Locked In Stud
- Part number: S50F11111SN56A
- Condition: Broke
- Location: M/R Blade
- Part time: 4,058 hours
- Component: Rexnord, 641520201044
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE STUD BROKE (IN TENSION) DIRECTLY BELOW LOCK RING SPLINES ABOVE FIRST THREAD.  REPLACED AFFECTED MAIN ROTOR BLADE WITH SERVICEABLE BLADE.
